Alert archive / Indiana / Gale Warnings in 2011
Gale Warning 36, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 28, 2011, 3:32 PM EST. It took effect at Nov 29, 2011, 4:00 AM EST. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2011, 3:32 PM EST (20:32 UTC)
- In effect from
- Nov 29, 2011, 4:00 AM EST
- Expired
- Nov 30, 2011, 4:41 AM EST
- In force
- 25 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
355 WHUS73 KIWX 282032 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 332 PM EST MON NOV 28 2011 LMZ043-046-290445- /O.CON.KIWX.SC.Y.0069.000000T0000Z-111129T0900Z/ /O.UPG.KIWX.GL.A.0010.111129T0900Z-111130T1500Z/ /O.NEW.KIWX.GL.W.0036.111129T0900Z-111130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 332 PM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 10 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: NORTHEAST WINDS TO 20 KNOTS INCREASING TO 35 KNOT GALES TOWARD DAWN TUESDAY. NORTH GALES TO 40 KNOTS TUESDAY AND TUESDAY NIGHT DIMINISHING WEDNESDAY MORNING. * WAVES: 3 TO 6 FEET BUILDING TO 15 TO 20 FEET TUESDAY NIGHT...THEN SLOWLY DECREASING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
646 WHUS73 KIWX 290428 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1128 PM EST MON NOV 28 2011 LMZ043-046-291230- /O.CON.KIWX.SC.Y.0069.000000T0000Z-111129T0900Z/ /O.CON.KIWX.GL.W.0036.111129T0900Z-111130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1128 PM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 10 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 10 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: NORTHEAST WINDS 20 TO 30 KNOTS INCREASING TO 35 KNOT GALES TOWARD DAYBREAK. NORTH GALES 35 TO 40 KNOTS TUESDAY AND TUESDAY NIGHT DIMINISHING WEDNESDAY MORNING. * WAVES: 4 TO 7 FEET BUILDING TO 6 TO 12 FEET BY DAYBREAK... BUILDING FURTHER TO 15 TO 20 FEET TUESDAY NIGHT...THEN SLOWLY DECREASING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
599 WHUS73 KIWX 290923 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 AM EST TUE NOV 29 2011 LMZ043-046-291700- /O.EXP.KIWX.SC.Y.0069.000000T0000Z-111129T0900Z/ /O.CON.KIWX.GL.W.0036.000000T0000Z-111130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 423 AM EST TUE NOV 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS: NORTH GALES TO 35 KNOTS. GUSTS TO 45 KNOT GALES. WINDS DIMINISHING WEDNESDAY MORNING. * WAVES: 10 TO 14 FEET BUILDING TO 14 TO 18 FEET TONIGHT AND SLOWLY DIMINISHING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
760 WHUS73 KIWX 291538 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 AM EST TUE NOV 29 2011 LMZ043-046-292345- /O.CON.KIWX.GL.W.0036.000000T0000Z-111130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 AM EST TUE NOV 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS: NORTH GALES TO 35 KNOTS. GUSTS TO 45 KNOT GALES. WINDS DIMINISHING WEDNESDAY MORNING. * WAVES: 12 TO 18 FEET TODAY AND TONIGHT...SLOWLY DIMINISHING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
437 WHUS73 KIWX 292153 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 453 PM EST TUE NOV 29 2011 LMZ043-046-300600- /O.CON.KIWX.GL.W.0036.000000T0000Z-111130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 453 PM EST TUE NOV 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS: NORTH WINDS TO 30 KNOTS OVERNIGHT. GUSTS 40 TO 45 KNOT GALES. WINDS BACKING NORTHWEST AND DIMINISHING TO 15 TO 25 KNOTS WEDNESDAY MORNING. * WAVES: 12 TO 16 FEET TONIGHT...SUBSIDING TO 8 TO 12 FEET WEDNESDAY...SUBSIDING FURTHER TO 3 TO 6 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
102 WHUS73 KIWX 300321 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1021 PM EST TUE NOV 29 2011 LMZ043-046-301130- /O.CON.KIWX.GL.W.0036.000000T0000Z-111130T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1021 PM EST TUE NOV 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS: NORTH WINDS TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOT GALES. WINDS BACKING NORTHWEST AND DIMINISHING TO 15 TO 25 KNOTS WEDNESDAY MORNING. * WAVES: 12 TO 16 FEET OVERNIGHT...SUBSIDING TO 8 TO 12 FEET WEDNESDAY...SUBSIDING FURTHER TO 3 TO 6 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
824 WHUS73 KIWX 300941 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 AM EST WED NOV 30 2011 LMZ043-046-301745- /O.CAN.KIWX.GL.W.0036.000000T0000Z-111130T1500Z/ /O.NEW.KIWX.SC.Y.0070.111130T0941Z-111201T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING...BECOMING WEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 8 TO 12 FEET SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON...THEN TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 28, 3:11 PM EST, 21 minutes earlier.
Area forecast discussion, Nov 28, 3:11 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EST MON NOV 28 2011
.SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/
...HEAVY RAIN EXPECTED ACROSS PORTIONS OF THE AREA FOLLOWED BY
ACCUMULATING SNOWFALL...
DIFFICULT FORECAST IN STORE NEXT 24 TO 36 HOURS AS DEEP UPPER LOW
CURRENTLY CUTTING OFF OVER THE GULF STATES THROWS MSTR NORTH INTO
THE AREA INTO TONIGHT AND THEN BEGINS ITS TREK NNE TOWARDS THE
REGION.
AREA OF LIGHT RAIN RAPIDLY EXPANDING ACROSS PORTIONS OF CENTRAL
INDIANA INTO WESTERN OHIO. SUSPECT BY MID EVENING SE THIRD TO HALF
OF CWA WILL BE SEEING AT LEAST LIGHT RAIN/DRIZZLE OCCURRING WITH NW
AREAS LIKELY STILL DRY. THIS WILL CHANGE BY LATER TONIGHT AS UPPER
LOW BEGINS TO WORK NORTH AND LARGE TROWAL SETS UP ACROSS THE
FORECAST AREA. COMPUTER MODELS CONTINUE TO CRANK OUT 2 TO MORE THAN
3 INCHES OF RAINFALL IN SPOTS...GENERALLY IN NE TO SW ORIENTATION
ACROSS CENTRAL PORTIONS OF THE FORECAST AREA. EVEN IF ONE TO LOCALLY
2 INCHES FALLS...THIS WILL EXACERBATE FLOODING CONCERNS ACROSS
NORTHWESTERN OHIO AND NE INDIANA. IN ADDITION...RISING RIVER LEVELS
IN THE WESTERN BASINS AND POTENTIAL FOR HEAVIEST RAINS TO SET UP AND
PERSIST THE LONGEST IN THESE AREAS CAUSES ISSUES. AFTER MUCH
COORDINATION...HAVE OPTED TO ISSUE AREAL FLOOD WATCH FOR THE ENTIRE
AREA THROUGH TUES EVE. HEAVIEST RAIN WILL OCCUR BETWEEN 6Z TUE AND
00Z WEDS WITH POSSIBILITY OF DRY SLOT WORKING INTO SE AREAS FOR A
WHILE TUES AFTERNOON. QPF COULD BE LOWER AS A RESULT IN THESE AREA
BUT STILL MORE THAN SUFFICIENT FOR CONTINUED FLOODING CONCERNS ON
LOCAL RIVERS...STREAMS AND LOW AREAS. TEMPERATURES WILL NOT DROP
MUCH TONIGHT ACROSS THE AREA AND MAY ACTUALLY RISE SOMEWHAT IN SE
THIRD OR SO AS UPPER LOW DRAWS CLOSER AND WARM AIR TRIES TO MOVE IN.
NEXT CHALLENGE WILL BE ARRIVAL OF COLD AIR AND SWITCHOVER TO SNOW
ACROSS THE AREA AND RESULTANT ACCUMS. 12Z NAM/9Z SREF KEEP COLDEST
AIR ARRIVING FROM WEST TO EAST MORE AFTER 00Z WEDS VS
GFS/ECMWF/LOCAL WRF WITH TRANSITION DURING LATE AFTERNOON. WHILE
LEANING TOWARDS A COMPROMISE AT THIS POINT...DO FEEL THERE IS MERIT
TO FASTER SWITCH OVER IN WESTERN AREAS NEAR OR JUST PRIOR TO
SUNRISE. THAT BEING SAID...HAVE ONLY MADE FEW CHANGES TO PREV GRIDS
IN TERMS OF SNOWFALL MAINLY TO INCREASE SNOWFALL BY A FEW TENTHS ON
OUTER FRINGES OF THE AREA WHERE THERE SHOULD BE AT LEAST A DUSTING
AT SOME POINT TUES NGT. HPC GRAPHICS HAVE BACKED OFF ON 6 TO 8 INCH
AMOUNTS INTO OUR AREA...LEANING TOWARDS 4 TO 6 IN FAR NORTHEAST AND
LOWER AS YOU WORK SOUTH. GRIDS LIKELY TO CHANGE TONIGHT INTO
TOMORROW AS TRACK OF MID/UPPER LEVEL FEATURES BECOMES BETTER DEFINED
AND TIMING OF COLD AIR HOPEFULLY BECOMES CLEARER. HAVE HELD OFF ON
ANY SORT OF HEADLINES AND WILL REISSUE SPS WITH UPDATED AMOUNTS.
&&
.LONG TERM.../WEDNESDAY THROUGH MONDAY/
DEEP LOW OVER THE LWR GRTLKS WED MORNING WILL LIFT NE UP THE ST.
LAWRENCE RIVER VALLEY AND SHEAR OUT WED/THU. WRAP AROUND MOISTURE
MAY RESULT IN SOME PRECIP LINGERING OVER ERN PORTION OF CWA WED
MORNING...THOUGH WITH STRONGEST FORCING MOVG WELL NE OF THE CWA BY
THAT TIME AND SATURATION PSBLY LOWERING BLO DGZ...ANY ADDITIONAL
ACCUM SHOULD BE MINOR.
RIDGING WILL FOLLOW THIS SYSTEM ACROSS THE GRTLKS WED PM-THU
PROVIDING FAIR WX. SOME CONCERN THAT LINGERING MOIST LOW LEVELS AND
WK LOW LEVEL FLOW MAY RESULT IN SOME STRATUS/FOG WED NGT WHICH COULD
LINGER INTO THU...THUS STUCK WITH PREV FCST HIGHS WED NEAR 40 WHICH
IS GENERALLY BLO LATEST MOS GUIDANCE. WED NGT MINS SUPPORTED BY
LATEST MOS GUIDANCE AND EVEN IF STRATUS DVLPS COULD BE REACHED GIVEN
POTENTIAL FOR SOME LINGERING SNOW COVERED AREAS IN THE CWA.
SHRTWV SOUTH OF GULF OF ALASKA TODAY EXPECTED TO SPLIT WITH NRN
STREAM OPEN WAVE MOVG ACROSS THE NRN PLAINS THU AND GRTLKS FRI WHILE
LOW CUTS OFF OVER THE SWRN U.S.. CDFNT ASSOCIATED WITH NRN STREAM
SYSTEM SHOULD PASS THE CWA THU NGT...PSBLY ACCOMPANIED BY SOME SNOW
SHOWERS BUT MOISTURE LIMITED AND FORCING WK SO ACCUMULATION LOOKS
UNLIKELY ATTM. SOME LAKE EFFECT POTENTIAL IN WAKE OF FRONT FRIDAY AS
DELTA T'S INCREASE INTO THE MID TEENS...BUT INVERSION HEIGHT RATHER
LOW AND SUBSIDENCE/DRYING ALOFT DURING THE DAY WILL AGAIN LIKELY
RESULT IN LITTLE OR NO ACCUM.
MEDIUM RANGE MODELS CONT TO INDICATE PHASING OF SWRN CUTOFF LOW
WITH NEXT NRN STREAM TROF MOVG INTO THE PLAINS OVER THE WEEKEND. 12Z
GFS/ENSEMBLES COMING INTO BETTER AGREEMENT WITH 00Z ECMWF ON
EVOLUTION OF THIS EVENT...THOUGH ECMWF STILL A LITTLE LESS
AGGRESSIVE WITH CAA SUNDAY NIGHT/MON. NO SGFNT CHANGE TO CENTRAL
REGION HEADQUARTERS PRESCRIBED MODEL BLEND IN THE MEDIUM RANGE
TIMEFRAME WITH HIGH CHC POPS FOR RAIN SUNDAY...TRANSITIONING TO CHC
SNOW SHOWERS...MAINLY NEAR LM BY MON EVE WITH TEMPS FALLING WELL BLO
NORMAL BY MONDAY NIGHT.
&&
.AVIATION...
DETERIORATING CONDITIONS EXPECTED AT BOTH TAF SITES OVER THE NEXT
12 TO 24 HOURS...KFWA BEING FIRST AS INCREASING LOWER CIGS BEGIN
TO ARRIVE WITH NORTHWARD PUSH OF RAIN SHIELD INTO THE AREA BY
TONIGHT. AT KSBN...LOWER STRATUS DECK HAS BEEN TAKING SHAPE THIS
MORNING WITH MVFR CIGS ALREADY EXPANDING. NO SIGNS OF THIS ENDING
WITH EVENTUAL LOWERING OF CIGS LATER TONIGHT AS RAIN ARRIVES IN
THE AREA. RAINFALL WILL PERSIST THROUGH TUESDAY ACROSS BOTH SITES
WITH LIKELIHOOD OF IFR CIGS AND POCKETS OF REDUCED VSBYS. COLD AIR
WILL ARRIVE AROUND OR AFTER 00Z WEDS...BUT STILL SOME CONCERNS ON
EXACT LOW TRACK AND HOW FAST THE COLD AIR ARRIVES. THIS WILL BE
LOOKED AT FURTHER WITH 00Z ISSUANCE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM 7 PM EST /6 PM CST/ THIS EVENING THROUGH
TUESDAY EVENING FOR INZ003>009-012>018-020-022>027-032>034.
MI...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH TUESDAY EVENING
FOR MIZ077>081.
OH...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH TUESDAY EVENING
FOR OHZ001-002-004-005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LMZ043-046.
GALE WARNING FROM 4 AM TUESDAY TO 10 AM EST WEDNESDAY FOR LMZ043-
046.
&&
SHORT TERM...FISHER
LONG TERM...JT
AVIATION...FISHERIn the hours before
Special weather statement, Nov 28, 3:13 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 313 PM EST MON NOV 28 2011 INZ003>009-012>018-020-022>026-032-033-MIZ077>081-OHZ001-291115- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-BLACKFORD- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... LITCHFIELD...JONESVILLE...BRYAN 313 PM EST MON NOV 28 2011 /213 PM CST MON NOV 28 2011/ ...FIRST WIDESPREAD SNOWFALL OF THE SEASON POSSIBLE TUESDAY NIGHT... WIDESPREAD PRECIPITATION WILL OVERSPREAD THE AREA TONIGHT INTO TUESDAY AS A DEEPENING LOW PRESSURE SYSTEM TRACKS NORTHWARD INTO OHIO. PRECIPITATION WILL BEGIN AS RAIN AND THEN LIKELY CHANGE OVER TO SNOW EITHER LATE TUESDAY AFTERNOON OR TUESDAY EVENING AS COLDER AIR FILTERS IN ON THE BACKSIDE OF THIS STORM. CURRENT INDICATIONS ARE THAT A NARROW SWATH OF 3 TO 5 INCHES WILL BE POSSIBLE ACROSS THE AREA...WITH HEAVIER AMOUNTS POSSIBLE IF AN EARLIER CHANGEOVER OCCURS. STAY TUNED FOR UPDATES AND ADJUSTMENTS TO THE FORECAST AS SLIGHT CHANGES TO THE TRACK AND INTENSITY OF THIS SYSTEM ARE INEVITABLE.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 2:48 PM EST | Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 19 hr |
| Nov 27, 10:00 PM EST | River Flood Watch | IWX | Williams | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.